Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Rash around left eye, warm to touch, low grade fever. On cortisone cream. Treatment?

My daughter returned from XXXXXXX four days ago and has a rash around her left eye. She is highly allergic to poison ivy and I thought it was something similar to this. She was inland on a mission trip (not on the coast). I took her to the doctor this morning and the PA is actually from XXXX. She said that it looks like a contact issue and prescribed 1% cortisone cream, a Medrol dose pack and an antibiotic . She prescribed the antibiotic because the rash was warm to the touch and my daughter had a low grade fever (99.5).
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
as per yr querry..yr doc has rightly given the medication and advice..i hope she will be fine me also it seems contact dermatitis..ask her to avoid..soap, any cosmetics, bleach etc on face and around, avoid itching on the affected area..keep that area clean and she may use along with cortisone crean she may add neosporin /soframycin eye ointment..since u suspect the infection..avoid too much contact with water avoid contamination..
for oral use she may take tab cetrizine 10 mg , 1 tab twice a day or if the problem has decreased then she may take only once a the bed time..sometimes ant allergic medication ..give u drowzy feeling if she feels drowzy..ask her to avoid driving/avoid before office hours..
consult yr doctor after one give the feedback..i think she will be fine soon..take care of her
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor